MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-TOTAL HIP PACK

Medline Industries, LP MEDLINE; DBD-TOTAL HIP PACK
Catalog Number DYNJ87215A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we received this pack opened in the case this morning.".
 
Additional Manufacturer Narrative
The account reported finding open vendor seal.A photo was received for the investigation; the affected pack was depicted in the photo, the white tyvek was completely open and had been opened along its sealed section as if opened normally, finished good production records and finished good pack build were reviewed, and a stock check was issued for the pack and component with no affected stock found for either.Based on the review of the photos provided, medline confirmed that the tyvek seal had completely opened.Medline receives this item pre-sealed from the component supplier, and review of component inventory and inspection records did not find any similar issues; based on that, it is likely that the open seal occurred after the pack left the kitting facility at some point during transit or storage, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL HIP PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50754855
Report Number1417592-2026-39307
Device Sequence Number21240439
Product Code OJH
UDI-Device Identifier40198459135997
UDI-Public40198459135997
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ87215A
Device Lot Number24JBW184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown